Please use this identifier to cite or link to this item:
Title: Convergence of delay equations driven by a Hölder continuous function of order 1/3<β<1/2.
Author: Besalú, Mireia
Binotto, Giulia
Rovira Escofet, Carles
Keywords: Equacions diferencials retardades
Equacions diferencials estocàstiques
Convergència (Matemàtica)
Delay differential equations
Stochastic differential equations
Issue Date: 26-Jun-2020
Publisher: Texas State University - San Marcos
Abstract: In this article we show that, when the delay approaches zero, the solution of multidimensional delay differential equations driven by a Hölder continuous function of order 1/3 < \beta < 1/2 converges with the supremum norm to the solution for the equation without delay. Finally we discuss the applications to stochastic differential equations.
Note: Reproducció del document publicat a:
It is part of: Electronic Journal of Differential Equations, 2020, vol. 2020, num. 65, p. 1-27
ISSN: 1072-6691
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)
Articles publicats en revistes (Genètica, Microbiologia i Estadística)

Files in This Item:
File Description SizeFormat 
707335.pdf400.9 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.